K-groups and λ-invariants of algebraic number fields

Keiichi Komatsu

Research output: Contribution to journalArticle

1 Citation (Scopus)
Original languageEnglish
Pages (from-to)241-246
Number of pages6
JournalTokyo Journal of Mathematics
Volume11
Issue number2
DOIs
Publication statusPublished - 1988
Externally publishedYes

Fingerprint

Algebraic number Field
K-group
Invariant

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

K-groups and λ-invariants of algebraic number fields. / Komatsu, Keiichi.

In: Tokyo Journal of Mathematics, Vol. 11, No. 2, 1988, p. 241-246.

Research output: Contribution to journalArticle

Komatsu, Keiichi. / K-groups and λ-invariants of algebraic number fields. In: Tokyo Journal of Mathematics. 1988 ; Vol. 11, No. 2. pp. 241-246.
@article{d848f05d4a6c476483c317a7a7bdbf7b,
title = "K-groups and λ-invariants of algebraic number fields",
author = "Keiichi Komatsu",
year = "1988",
doi = "10.3836/tjm/1270133970",
language = "English",
volume = "11",
pages = "241--246",
journal = "Tokyo Journal of Mathematics",
issn = "0387-3870",
publisher = "Publication Committee for the Tokyo Journal of Mathematics",
number = "2",

}

TY - JOUR

T1 - K-groups and λ-invariants of algebraic number fields

AU - Komatsu, Keiichi

PY - 1988

Y1 - 1988

UR - http://www.scopus.com/inward/record.url?scp=84972499167&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84972499167&partnerID=8YFLogxK

U2 - 10.3836/tjm/1270133970

DO - 10.3836/tjm/1270133970

M3 - Article

AN - SCOPUS:84972499167

VL - 11

SP - 241

EP - 246

JO - Tokyo Journal of Mathematics

JF - Tokyo Journal of Mathematics

SN - 0387-3870

IS - 2

ER -